ON KONHAUSER MATRIX POLNOMIALS


Varma S., ÇEKİM B. , YEŞİLDAL F. T.

ARS COMBINATORIA, vol.100, pp.193-204, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 100
  • Publication Date: 2011
  • Title of Journal : ARS COMBINATORIA
  • Page Numbers: pp.193-204

Abstract

The main purpose of this paper is to define pair of Konhauser matrix polynomials and obtain some properties such as recurrence relations and matrix differential equation for Konhauser matrix polynomials.